MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Model Number 5013202400
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Prolapse (2475); Intermenstrual Bleeding (2665); Dyspareunia (4505); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 03/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced device exposure, protrusion of the device, bleeding, infections, pelvic floor disfunction, pelvic pain, vaginal pain, dyspareunia, urinary urgency problems, scarring, and difficulty with daily activities.Patient had explantation of the device.
 
Event or Problem Description
Additional information received on 6/12/2023 indicates the patient was experiencing an abnormal vaginal discharge.
 
Additional Manufacturer Narrative
Corrections: item number, catalogue number, udi number, medical device name.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.This complaint was investigated to the extent information was provided to coloplast.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.
 
Event or Problem Description
Additional information reported to coloplast on 09/25/2024 indicates that the patient continues to experience pain, abnormal vaginal discharge, frequency, dyspareunia, urgency and stress urinary incontinence.Reportedly, on examination there is scar tissue on the anterior forchette of cervix where mesh may have been removed, cervical prolapse, and cystocele.There was a plan for exam under anaesthesia but no confirmation that this occurred.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As additionally reported to coloplast on (b)(6) 2026, though not verified: the patient experienced pelvic pain, vaginal bleeding, vaginal irritation and vaginal discharge with foul odor.Urinary analysis positive for rbcs and wbc esterase: large.Erosion and exposure of implanted vaginal mesh to surrounding organ or tissue with 2 cm grayish brown cut portion of mesh extruding through cervical os.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
8007880293
MDR Report Key16437028
Report Number2125050-2023-00222
Device Sequence Number3126971
Product Code OTO
UDI-Device Identifier05708932483223
UDI-Public05708932483223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2018
Device Model Number5013202400
Device Catalogue Number501320
Device Lot Number4620066_5013202400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer06/12/2023
06/12/2023
Not provided
Not provided
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date07/07/2023
07/07/2023
10/17/2024
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown